# SDR ASOA201701221081

- Difficulty date: January 22, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: SH6703212711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CROSSBEAM HAS CORROSION AT FS 333.00 RBL 9. COMPLIED WITH EC/TC REO 690-53-21-881 AND REO 690-53-21-881.
